# SDR REXA2018122181280

- Difficulty date: November 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 4 HAS CORROSION SPOTS, IN THE CABIN.
EVALUATED SEAT TRACK OUT OF LIMITS. REMOVED SEAT TRACK AND INSTALLE  
 NEW SEAT TRACK. WORK PERFORMED  IAW CRJ 900 SRM 51-21-06, SRM 53-31-
AND CRJ 900 AMM 53-00-49.                                            
                              AAR AP-377
